MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1934ps peek suture tak pulled out of the implantation site.The surgeon used an ar-1949 spear and an ar-1250lt step drill to prepare the bone socket, but the anchor pulled out during tensioning.Everything was removed from inside the patient and the case was completed using another ar-1934ps peek suture tak from a different lot number.Additional information received on (b)(6) 2023: this was discovered during an ankle stabilization procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual inspection identified that the implant was broken at the base of the suture tak.No broken pieces were returned for analysis.It was noted that the driver shaft was bent.The most likely cause can be attributed to improper bone preparation or prying/leveraging the screw during insertion.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17559682
Report Number1220246-2023-07515
Device Sequence Number3600601
Product Code HWC
UDI-Device Identifier00888867024168
UDI-Public00888867024168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK
Device Catalogue NumberAR-1934PS
Device Lot Number14656800
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown